`a`

A necessary and sufficient condition for oscillation of second order sublinear delay dynamic equations

Pages: 1061 - 1067, Issue Special, September 2011

 Abstract        Full Text (299.4K)              

RazIye Mert - Department of Mathematics and Computer Science, Çankaya University, 06530, Ankara, Turkey (email)
A. Zafer - Department of Mathematics, Middle East Technical University, Ankara, Turkey, 06531, Turkey (email)

Abstract: Time scale calculus approach allows one to treat the continuous, discrete, as well as more general systems simultaneously. In this article we use this tool to establish a necessary and sucient condition for the oscillation of a class of second order sublinear delay dynamic equations on time scales. Some well known results in the literature are improved and extended.

Keywords:  Time scale, Sublinear, Second order, Delay, Oscillation, Nonoscillation
Mathematics Subject Classification:  34K11, 34C10, 39A11, 39A13

Received: July 2010;      Revised: February 2011;      Published: October 2011.